Onuki, Akira (1975) Logarithmic Terms in the Density Expansion of Transport Coefficients. I. Electron Impurity System. Journal of the Physical Society of Japan, 38 (5). 1243-1258 doi:10.1143/jpsj.38.1243
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Logarithmic Terms in the Density Expansion of Transport Coefficients. I. Electron Impurity System | ||
Journal | Journal of the Physical Society of Japan | ||
Authors | Onuki, Akira | Author | |
Year | 1975 (May 15) | Volume | 38 |
Issue | 5 | ||
Publisher | Physical Society of Japan | ||
DOI | doi:10.1143/jpsj.38.1243Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 11192008 | Long-form Identifier | mindat:1:5:11192008:6 |
GUID | 0 | ||
Full Reference | Onuki, Akira (1975) Logarithmic Terms in the Density Expansion of Transport Coefficients. I. Electron Impurity System. Journal of the Physical Society of Japan, 38 (5). 1243-1258 doi:10.1143/jpsj.38.1243 | ||
Plain Text | Onuki, Akira (1975) Logarithmic Terms in the Density Expansion of Transport Coefficients. I. Electron Impurity System. Journal of the Physical Society of Japan, 38 (5). 1243-1258 doi:10.1143/jpsj.38.1243 | ||
In | (1975, May) Journal of the Physical Society of Japan Vol. 38 (5) Physical Society of Japan |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |